# SDR CALA2024012300182

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 66,894 hours, 19,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 330690
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STA 351 WL 289 RBL 1 , MOUNTED ON CEILING PANEL JUST TO RIGHT OF THE FWD ENTRY LIGHT PANEL, EMERGENCY LIGHT EXIT INOP. REMOVED AND REPLACED BATTERY PACK M730 IAW AMM 33-51-07-022-023- 002 AND 33-51-07-862-029-002. PERFORMED OPS CHECK GOOD.
